# SDR DALA2015061703847

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1451 LONGERON 1.  REMOVED AND REPLACED THE FRAME IAW SRM 51-30-2, 51-30-5, SRM 51-10-4 , SRM 51-10-3 PAR. 21-14, AND SRM 51-30-2, 51-30-5.
